# SDR ASAA2023070943935

- Difficulty date: July 9, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N921AK
- Make and model: Boeing 737-9
- Aircraft serial: 43337
- Aircraft time: 6,633 hours, 1,923 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Rh Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE/OVERWING LIGHT ON R/H SIDE BETWEEN EMERGENCY DOORS INOP. GROUNDED - YES. REMOVED AND REPLACED SLIDE/OVERWING LAMP REF B737-9 AMM 33-51-04. LIGHT FUNCTIONS NORMALLY, NO FURTHER DEFECTS NOTED.
